# SDR QXEA2012060300457

- Difficulty date: June 3, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Nut Plate
- Condition: Damaged
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WET BAY FUEL ACCESS PANEL 522BT HAS SPINNING NUTPLATES ON SEPARATE GANG CHANNELS.  REMOVED GANG CHANNELS AND NUTPLATES, INSTALLED NEW NUTPLATES IAW SRM 51-42-05-02-01.  RE-INSTALLED GANG CHANNELS IAW SRM 51-42-05-02-01.  APPLIED SEALANT IAW SRM 51-23-20-02-01.
